Hello there. As Codeine is a inflammatory and also from the Paracetamol family, its unlikelly it will affect the effectiveness of the Birth Control pills you are taking. But if you are in doubt, then use a condom for the next seven days to prevent pregnancy.
Anti-Biotics can decrease the effectiveness of birth control pills.
I have also wondered this question and with the research that I have done, it says that neither affects the effectiveness of birth control pills
Birth control pills do not decrease the effectiveness of Depo Provera.
Answer Tylenol and other pain relievers do not effect birth control. Antibiotics is what will decrease the effectiveness of birth control.
It is possible. Antibiotics which are used to treat some forms of STD's can definitely decrease the effectiveness of birth control.
I'm not familiar with Fematril but to be certain I would advise you speak to your Doctor about this.
Yes, St John's Wort can decrease the effectiveness of birth control up to 50 percent
Majority of antibiotics will decrease the effectiveness of birth control. Detox kits and weight loss pills can also be a risk to birth control.
Yes - any medication that you take while on birth control has the option to interfere with its intensity.
I have heard that St. John's Wart can decrease the effectiveness of birth control as well as certain antibiotics, seizure medications, etc. on Planned Parenthood and other medical websites. If you really want to make sure you can take it without lowering the effectiveness of your birth control, I would suggest talking to your doctor. :)
There are no known drug interactions between tylenol with codeine and the birth control pill.
Some herbs can decrease the effectiveness of the birth control pill. Contact your health care provider or pharmacist for advice specific to your situation.
Antihistamines, zinc lozenges, and decongestants do not affect how well the birth control pill works. Contact your health care provider or pharmacist for specific information about your cold remedy.Certain antibiotics can decrease the effectiveness of birth control pills. Over-the-counter cold medicines do not interfere.The pill may not of protected you during the few days you was sick.
Dr. Derendorf adds another point: For birth control pills, grapefruit may increase the levels of some birth control components, but not decreasethe effectiveness that would result in pregnancy.
No, you can change birth control pills and cut the pill-free or placebo week short at the time time without any decrease in effectiveness.
I've been reading up on this question and all I've read is that cipro does not decrease the effectiveness of bc. Thank the lord.
What is the DEA control schedule for cough syrup with codeine
X-rays do not lower the effectiveness of the birth control pill.
According to this paper that I found (after searching for ages!), using analgesics, antibiotics, anti-inflammatories and anti-depressants have no statistically signficant correlation with IUD failure.http://humrep.oxfordjournals.org/cgi/content/full/21/10/2612So no, using antibiotics shouldn't cause the IUD to lose its effectiveness.Antibiotics can decrease the effectiveness of birth control. Talk with your doctor before they prescribes you any medicine to see how it will react with your birth control.No, that is only with the pill. You are fine.
Although few antibiotics decrease the effectiveness of birth control (examples are rifampin, griseofulvin, and some HIV medications), even those that don't cause a decrease in effectiveness may cause irregular bleeding. This bleeding will stop soon after you stop the antibiotics; there is no need to stop your birth control or "take a break" if bleeding starts. Contact your health care provider or pharmacist to clarify any interactions between medications that you are using.
No, using two methods of birth control increases effectiveness or leaves effectiveness unchanged.
No. More frequent bowel movements does not affect how well the birth control pill works, although (theoretically) severe diarrhea may.
Yes take it every day. Keep in mind if you are on antibiotics it might decrease the effectiveness of your birth control, so use another method to be safe.
Codeine should have no effect on the birth control pill. The most common drugs which have an affect on birth control pills are antibiotics. Check with your doctor or pharmacist to be sure of what is right for you.
azithromycinThis medication may decrease the effectiveness of combination-type birth control pills.... You may need to use an additional form of reliable birth controlwhile using this medication....http://www.healthsquare.com/drugs/67673_2.htm